# SDR COMA0360477

- Difficulty date: November 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 18,177 hours, 16,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601R5321180
- Condition: Dented
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR OF FUSELAGE SKIN LHS FS 310.00 BETWEEN STR 16-17 HAS SUSTAINED FURTHER DAMAGE DUE TO CONTACT WITH DOOR PINS.  PERFORMED A MAJOR REPAIR BY REMOVING DAMAGED REPAIR DOUBLERS AND FILLER.  FABED NEW DOUBLERS AND FILLER WITH 2024T3.063 AND 2024T3.050  INSTALLED NEW REPAIR PARTS IAW BOMBARDIER INC REO 601R-53-21-180 REV NC.
